# SDR SWAA2023080982164

- Difficulty date: July 25, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD BULKHEAD R/H LOWER SUPPORT CHANNEL CRACKED.<[01] RECEIVED NEW SUPPORT CHANNEL ITEM# : 144A9401U20 PO# : 869550/1;[02] REMOVED AND REPLACED AFT CARGO BAY FWD BULKHEAD R/H LOWER SUPPORT CHANNEL IAW SRM 51-40-02-0G-0 AND DWG 144A2600 ID:0959 REV:-;[03] VERIFIED CORRECTIVE ACTION #2
